Invarianten hermitescher Formen über Schiefkörpern

Bartels, Hans-Jochen

Document Type: Article
Year of publication: 1975
The title of a journal, publication series: Mathematische Annalen
Volume: 215
Issue number: 3
Page range: 269-288
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0025-5831
Publication language: German
Institution: School of Business Informatics and Mathematics > Versicherungsmathematik (Bartels)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

+ Export and Citation

Choose a citation style.

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item